Authors

H. Gernandt, F.E. Haller, T. Reis, A.J. van der Schaft

Abstract

We consider nonlinear electrical circuits for which we derive a port-Hamiltonian formulation. After recalling a framework for nonlinear port-Hamiltonian systems, we model each circuit component as an individual port-Hamiltonian system. The overall circuit model is then derived by considering a port-Hamiltonian interconnection of the components. We further compare this modeling approach with standard formulations of nonlinear electrical circuits.

Keywords

Port-Hamiltonian system; Electrical circuit; Graph; Dirac structure; Lagrangian submanifold; Resistive relation

Citation

BibTeX

@article{Gernandt_2021,
  title={{Port-Hamiltonian formulation of nonlinear electrical circuits}},
  volume={159},
  ISSN={0393-0440},
  DOI={10.1016/j.geomphys.2020.103959},
  journal={Journal of Geometry and Physics},
  publisher={Elsevier BV},
  author={Gernandt, H. and Haller, F.E. and Reis, T. and Schaft, A.J. van der},
  year={2021},
  pages={103959}
}

Download the bib file

References